# SDR P5CA9700200

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Damage
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 PYLON AFT FIXED FAIRING MOUNTING FLANGE WORN AND CRACKED.  REPLACED PYLON FAIRING IAW SRM 51-10-03 AND FABRICATED MOUNTING BRACKET.
